MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP CPR AA; ELECTRODE

BIO-DETEK INCORPORATED ONESTEP CPR AA; ELECTRODE
Model Number 8900-0225-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator was unable to detect these attached electrodes.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The one-step electrodes were returned to zoll medical canada for evaluation.The customer's report was confirmed and attributed to a disconnected self-test wire between two electrodes.The reason for the disconnection could not be determined.This is a malfunction which only impacts self-test of the electrode with the defibrillator.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.The electrodes were scrapped.The customer was sent a replacement.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ONESTEP CPR AA
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key22231617
Report Number1218058-2025-00095
Device Sequence Number12767234
Product Code MKJ
UDI-Device Identifier00847946016289
UDI-Public(01)00847946016289(17)270205(10)0625D
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0225-01
Device Lot Number0625D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown